# SDR 08FDEA01443

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66118094
- Condition: Damaged
- Location: Bs 950a S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED ON STR 27L FS 950A REMOVED DAMAGED CLIP, REPLACED CLIP, REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
